Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 59, NWS Charleston, WV

July 22, 2019Perry County, Ohio

NWS Charleston, WV issued this flash flood warning at Jul 22, 2019, 2:20 AM EDT for Perry County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2019, 2:20 AM EDT (06:20 UTC)
Expired
Jul 22, 2019, 5:15 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Perry County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WGUS51 KRLX 220620
FFWRLX
OHC127-220915-
/O.NEW.KRLX.FF.W.0059.190722T0620Z-190722T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
220 AM EDT Mon Jul 22 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Northwestern Perry County in southeastern Ohio...

* Until 515 AM EDT.

* At 219 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two to two and a half 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Somerset, Thornville and Glenford. 

This includes the following streams and drainages...
Valley Run, Jonathan Creek, Butcherknife Creek, Painter Run, Painter
Creek, Little Rush Creek, Center Branch Rush Creek, Honey Creek,
Somerset Creek and Muddy Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3993 8242 3992 8241 3991 8217 3982 8217
      3982 8214 3973 8237 3974 8237 3974 8241
      3983 8240 3984 8247 3992 8247 3993 8246

$$

14
2 follow-up statements
194 
WGUS71 KRLX 220737
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
337 AM EDT Mon Jul 22 2019

OHC127-220915-
/O.CON.KRLX.FF.W.0059.000000T0000Z-190722T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry OH-
337 AM EDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
NORTHWESTERN PERRY COUNTY...

Heavy rains occurred from thunderstorms across the area earlier 
tonight. 

Some locations that will experience flooding include...
Somerset, Thornville and Glenford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3993 8242 3992 8241 3991 8217 3982 8217
      3982 8214 3973 8237 3974 8237 3974 8241
      3983 8240 3984 8247 3992 8247 3993 8246

$$

14
600 
WGUS71 KRLX 220905
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
505 AM EDT Mon Jul 22 2019

OHC127-220915-
/O.EXP.KRLX.FF.W.0059.000000T0000Z-190722T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry OH-
505 AM EDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN PERRY COUNTY WILL EXPIRE
AT 515 AM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3993 8242 3992 8241 3991 8217 3982 8217
      3982 8214 3973 8237 3974 8237 3974 8241
      3983 8240 3984 8247 3992 8247 3993 8246

$$

14

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 1:56 AM EDT, 24 minutes earlier.

Area forecast discussion, Jul 22, 1:56 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
156 AM EDT Mon Jul 22 2019

.SYNOPSIS...
Scattered storms, humid, though slightly less hot today. More
storms tomorrow with a cold front crossing by Monday night.
Cooler, drier weather to follow this week with large high.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1010 PM Sunday...

Additional mesoscale induced convection moved through Kanawha
county earlier this evening, and is now pushing NNW across
central West Virginia. This activity should gradually weaken
late this evening with light post convective rain occurring
behind it. Farther west across Ohio, renewed convection is
developing this evening along/ahead of a sfc low and associated
pre frontal trough. Convection associated with this should begin
to move into SE OH around midnight, with coverage gradually
increasing from NW to SE through the night. Have adjusted POPs
to account for current convection and to indicate arrival of
additional convection overnight. Current overnight precip
forecast generally reflects a HRRR/RAP blend.

As of 605 PM Sunday...

Combination of diurnally driven and mesoscale induced convection
across SW VA and much of WV has diminished in both areal
coverage and intensity. Currently, SE OH, northern/western WV,
and far NE KY are quite stable from earlier convection. Farther
south, a rather unstable airmass persists and the southern half
of the CWA is where convection is expected to prevail through
sunset.

Have made chances to precip forecast to account for current
stability across the north. Will address overnight convective
potential in another update later this evening.

As of 230 PM Sunday...

A major pattern shift gets underway through the period as a Canadian
trough gains strength and descends into the Great Lakes region. The
first in a series of associated shortwave troughs drops into the
upper Mississippi Valley/upper Great Lakes today and tomorrow,
slowly pushing a surface front to the Middle Ohio Valley by the end
of the period Monday evening. Ahead of the front, gradually
increasing mid-level and eventually deep-layer flow increases
baroclinicity, providing a ripe environment for mesoscale-driven
rounds of showers and storms throughout the period.

Today, instability has grown to 2-3k J/kg MLCAPE with the hot and
humid environment. This along with relatively weak wind fields,
some mid-level dry-air, and PWATS approaching 1.8-2", yields
quickly- developing pulsating storms capable of producing
strong wind gusts, isolated damaging especially in the Ohio
Valley. Along with precipitation loading, high moisture content
promotes heavy rain with has led to at least isolated flash
flooding, particularly along slow-moving remnant outflow
boundaries where convective initiation prefers this afternoon.
Due to meso-forced nature of PoPs today, have painted a fairly
broad brush of scattered storms with cumulus fields basically
everywhere.

Tonight, convection dies down with the setting sun, approximately 00-
03Z. Aside from lingering showers from daytime convection, have
maintained at least an isolated possibility of a shower or storm
overnight with nearly saturated profiles and tall/skinny CAPE
suggesting any blip of forcing in the atmosphere will be capable of
producing precipitation, mainly along any old outflow boundary
remaining overnight. Additionally an MCS developing presently in
Illinois could track all the way into the Ohio Valley
overnight as it weakens.

As the sun rises tomorrow, widespread coverage of showers and storms
returns through the morning and afternoon. Saturated profiles
tomorrow limit explosive convective development, however high
moisture availability leaves at least a marginal risk for
damaging wind gusts. Mid-level wind fields increase nearly
parallel to the cold front as the base of the mid-level trough
enters from the NW by mid-Monday, which provides strong, moist,
backbuilding inflow that will lead to multiple rounds of
possibly training rain and storms. Had toyed with a flash flood
watch, and think that one may be needed at some point, however
dry conditions as of late, ongoing scattered convection today,
and low confidence in heavy rain corridors tomorrow doesn't
provide enough confidence to geographically place a FFW. Will
leave this to subsequent shifts to decide. Widespread rain and
thick clouds will limit temperatures to the 70's and low-80's
tomorrow.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
As of 425 PM Sunday...

This period brings relief from the heat in ernest, as a cold
front crosses Monday night, in response to a long wave pattern
change. A long wave trough, already having dug in by Monday
night, amplifies over the eastern U.S. through Tuesday.

A short wave acting to carve out the deeper long wave trough as it
rotates through it, drives the surface cold front from the
middle Ohio Valley through the central Appalachians Monday
night. The back edge of showers and thunderstorms along and
ahead of the front push south and east of the Ohio River Monday
night, and then through the central appalchians by about dawn
Monday.

Instability will be limited to very narrow CAPE early on ahead of
the front, given lack of diurnal heating because of clouds and
showers and thunderstorms in the area on Monday with the front and
short wave trough. High PW values, ahead of the front, and high
coverage of rainfall leading into Monday night may still present a
flash flood threat, prior to and shortly after the front
crossing. Models are less wavy with the front then previous
runs, and any instability and the high moisture content wane
quickly as the front pushes through.

Stratus and some fog are likely to set in by Tuesday morning, as
significantly cooler air behind the front arrives. Any fog will burn
off quickly Tuesday morning, and the stratus will mix into morning
stratocu, and then an afternoon cu field, as the mixing layer
deepens.

Valley fog is likely to form Tuesday night give wet conditions,
if the pressure gradient ahead of high pressure still out over
the midwest, becomes weak enough to allow decoupling. High
pressure overhead Thursday morning spells valley fog once again
even with another day of drying, as fog season looms near. In
the much cooler air, steam fog is likely to form along the
rivers both Tuesday and Wednesday nights.

No major adjustments to central guidance temperatures and dew points
which depicts the much cooler weather in the wake of the cold front.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 425 PM Sunday...

High pressure at the surface and slowly building through the
upper levels spells a period of dry weather, with temperatures
slowly moderating back to normal for mid summer. Valley fog may
become less prominent with each night. Good hay stretch
upcoming.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
As of 150 AM Monday...

Continued lower confidence in the aviation forecast.

The atmosphere is set up such that there is an expectation of
rounds of showers and storms throughout the day, ramping up
earlier in the morning hours and ending with the passage of a
strong cold front that will pass through, generally from
northwest to southeast. This surface front is coupled with weak
upper waves, and likely boundaries laid down from previous
activity today. What that means for the aviation forecast is
that pinpointing timing for terminals and their convective
chances is very difficult, and as a result, ended up with long
periods of time with showers/convection. Tried to at least
isolate the convective chances in TSRA with TEMPOs on the front
end of the forecasts, but still used VCTS/CB quite a bit. Per
usual, brief IFR can be expected in storms, but overall, the
expectation is primarily MVFR restrictions. Expect ceilings to
come down with the front, and could see IFR values there after
18Z today.

Wind gusts can be expected in storms, and used 25kts in the
TAFs.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY...

FORECAST CONFIDENCE: Low.

ALTERNATE SCENARIOS: Timing and coverage of convection is highly
questionable. Significant changes to future TAFs are possible.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              MON 07/22/19
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    M    M    M    M    L    L    M    L    M    M    M
HTS CONSISTENCY  H    H    H    L    L    M    M    H    H    M    L    H
BKW CONSISTENCY  H    H    H    H    H    L    M    H    H    M    H    H
EKN CONSISTENCY  H    H    L    L    L    L    H    H    H    H    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    L    H    H    H    H    H    H    H

AFTER 06Z TUESDAY...
IFR possible with late night and morning river valley fog for
the middle of the week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/MC
NEAR TERM...RH/MC
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
Hazardous weather outlook, Jul 21, 5:00 AM EDT, 21 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
500 AM EDT Sun Jul 21 2019

WVZ519-520-522>524-526-220900-
Northwest Nicholas-Southeast Nicholas-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Southeast Randolph-
500 AM EDT Sun Jul 21 2019

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk of excessive rainfall on Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ085>087-WVZ005>011-013>020-027>032-039-040-521-525-
220900-
Greenup-Carter-Boyd-Lawrence KY-Meigs-Gallia-Lawrence OH-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-
Harrison-Taylor-Upshur-Barbour-Northwest Webster-Northwest Randolph-
500 AM EDT Sun Jul 21 2019

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northeast
West Virginia, northern West Virginia, southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms today and early
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk of excessive rainfall on Monday and Monday
night.

There is a marginal risk of severe thunderstorms Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083-084-220900-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
500 AM EDT Sun Jul 21 2019

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms today and early
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a marginal risk of severe thunderstorms Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024>026-033-034-515>518-220900-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
500 AM EDT Sun Jul 21 2019

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk of excessive rainfall on Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 21, 9:27 PM EDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
927 PM EDT Sun Jul 21 2019

WVZ015-027-028-519-220200-
Clay-Kanawha-Northwest Nicholas-Braxton-
927 PM EDT Sun Jul 21 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NICHOLAS...EAST
CENTRAL KANAWHA...SOUTHWESTERN BRAXTON AND CLAY COUNTIES...

At 927 PM EDT, a strong thunderstorm was located over Glen, or 12
miles southwest of Clay, moving northeast at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Clay, Gassaway, Birch River, Glen, Big Otter, Wallback, Harrison,
Widen, Nebo, Frametown, Strange Creek, Wilsie, Bickmore, Procious,
Servia, Indore, Bentree, Little Birch, Ivydale and Pond Gap.

This includes the following highways...
 Interstate 79 near mile marker 34, and between mile markers 36 and
58.
 Route 19 between mile markers 58 and 68.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3854 8066 3825 8121 3826 8123 3822 8128
      3838 8143 3853 8121 3853 8119 3856 8114
      3862 8108 3876 8087
TIME...MOT...LOC 0127Z 227DEG 30KT 3837 8127

21
Special weather statement, Jul 21, 9:55 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
955 PM EDT Sun Jul 21 2019

WVZ015-016-018-027>029-220230-
Calhoun-Clay-Roane-Kanawha-Gilmer-Braxton-
955 PM EDT Sun Jul 21 2019

...A STRONG THUNDERSTORM WILL AFFECT CALHOUN...NORTHEASTERN
KANAWHA...SOUTHWESTERN GILMER...SOUTHWESTERN BRAXTON...EASTERN ROANE
AND NORTHWESTERN CLAY COUNTIES...

At 954 PM EDT, a strong thunderstorm was located over Wallback, or 9
miles northwest of Clay, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Grantsville, Clay, Clendenin, Arnoldsburg, Big Otter, Wallback, Amma,
Nebo, Shock, Millstone, Procious, Rosedale, Mount Zion, Left Hand,
Ivydale, Stumptown, Frametown, Wilsie, Tariff and Servia.

This includes Interstate 79 between mile markers 20 and 51.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3838 8118 3847 8138 3897 8120 3875 8069
TIME...MOT...LOC 0154Z 216DEG 33KT 3859 8117

21
Special weather statement, Jul 22, 2:06 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
206 AM EDT Mon Jul 22 2019

OHZ066-220700-
Perry-
206 AM EDT Mon Jul 22 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PERRY COUNTY...

At 205 AM EDT, Heavy rains were occurring across parts of Perry
county from repeated thunderstorms. This may cause localized
flooding.

Locations impacted include...
Somerset, Thornport, Harbor Hills, Thornville and Glenford.

Do not drive your vehicle through flooded roadways.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3993 8242 3992 8241 3991 8216 3984 8217
      3974 8239 3974 8241 3983 8240 3984 8247
      3993 8246
TIME...MOT...LOC 0605Z 239DEG 49KT 3990 8226

14

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:06 AM EDTSpecial Weather StatementRLXPerry54 min

Nearby

Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.